IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

New species of Annulariidae (Gastropoda) from the Bahamas and Dominican Republic
Watters, G.T.; Duffy, G. (2010). New species of Annulariidae (Gastropoda) from the Bahamas and Dominican Republic. Novapex (Jodoigne) 11(1): 1-12
In: Novapex (Jodoigne). Société Belge de Malacologie: Bruxelles. ISSN 1375-7474, more
Peer reviewed article  

Available in Authors 

Keywords

Authors  Top 
  • Watters, G.T.
  • Duffy, G.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors